# SDR SWAA2022021471006

- Difficulty date: May 17, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT STA 500D AFT BULKHEAD RIGHT SIDE CURVED ANGLE RBL 27-44 HAS CORROSION AROUND FASTENER HOLES / REMOVED CORROSION ON AFT BULKHEAD RIGHT SIDE CURVE ANGLE RBL 27.44 MATERIAL WAS FOUND TO BE 100% OUT OF LIMITS IAW SRM 51-10-02-0G-0 REMOVED AND REPLACAED RIGHTSIDE CURVED AFT BULKHEAD ANGLE RBL 27.44 IAW BOEING DWG 143A9481 REV A AT BS500D ATG#KD1565
